Prostate sensation gone. Feeling numb.

Posted , 8 users are following.

This discussion has been locked due to a period of inactivity. Start a new discussion

Hello.

I know this might be a weird post thread but it’s a Weird feeling of emptiness in my stomach. I don’t know how to describe it but I don’t feel it anymore. The sexual energy I felt through my sexual organs prostate gland stomach area is completely gone. I only feel this sexual energy of libido and sexual desire on my penis and testicles but not much there. I use to feel this intense sexual energy and desire not just on my penis but also circulating through my stomach and it’s gone now. I feel lifeless. No motivation. Depress. This beautiful sexual feeling and desire to live to pursue life that kept me motivated is completely gone. The quality of erections and maintaining  erections have gone down although I could still get erections etc but it’s hard for me to keep the erections. I get morning erections and erections when sleeping etc. 

But this powerful feeling of sexual energy/libido does not flow through my upper sexual organs anymore the energy/feeling/libido that makes you crave woman other than feeling it sometimes on my penis it’s just completely gone. I feel like my soul has taken away from me. I don’t know if there’s any other way to describe it. This is really depressing me. I feel lifeless inside. Please help.

0 likes, 14 replies

14 Replies

  • Posted

    3 words

    Fight

    Talk

    Do

    Fight - You need to fight this physical and mental problem.  If not for yourself, then for the other men you meet and those who may be in the same position.  You might even fail.  But, you might succeed.  You might even point someone on a better road of success.

    Talk - As much as I appreciate the comradery of our online community, you need to talk to someone in the same room.  It should be a friend.  It can be a medical professional.  You cannot let it linger.

    Do - Take action now.  While you are working on this problem, do not neglect the others in your life who need you.  Do not neglect your work - be it for pay or to better those in need.  Concentrate as much on this as on the medical issue.  This is what a man does.  It is more a measure than libido.

    We are pulling for you.

  • Posted

    Are you on any medications that may cause this kind of side effects ? Hank

    • Posted

      No I am not on any medications. I don’t take anything. 
    • Posted

      Have you been depressed from anything else other than this declining libido ?
  • Posted

    Is this effect following a TURP operation ? I recently had this op and to my surprise have had the opposite reaction i.e more interest in sex and much better erections. The retrograde ejaculation is a downside although my partner is much happier giving full BJ now, lol
  • Posted

    You might read Deep Nutrition by Dr. Catherine Shanahan. It sounds like erectile dysfunction whose cause she attributes to sugars.  Good luck.
    • Posted

      Only sugars I get are from fruits 

      I eat nothing process or fast food

      I’m 32 

      Lean body 15%BF

  • Posted

    You did not state your age but there is generally a decrease in sexual feelings as a person ages.
  • Posted

    " ... I feel lifeless. No motivation. Depress ... And desire to live to pursue life that kept me motivated is completely gone ... "

    Hardly an expert here, but it sounds like you need to talk to someone.

     

  • Posted

    Get yourself to a good endocrinologist and get a full workup. It sounds like you have low testosterone, or low thyroid, or something else. The solutions to these problems are simple, take a pill every day, etc. But like a lottery ticket, you have to buy one to win. In your case, you need the medical workup.

    Neal

Join this discussion or start a new one?

New discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

https://steroid-pharm.com

https://steroid-pharm.com

У нашей фирмы классный блог , он рассказывает про лабораторный вакуумный насос купить chemtest.com.ua newnav-down - qqmovies.info newnav-up - qqmovies.info